# SDR SWAA2023120427086

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 37,218 hours, 17,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE SEATS ROWS 8CBA AND 12 CBA INOP.<[01] REMOVED AND REPLACED THE EMERGENCY BATTERY PACK AT SEAT. 8 CBA IN REFERENCE TO AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
